# SDR ASAA2021111236595

- Difficulty date: November 12, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 1,224 hours, 391 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3224KGBA2
- Part serial: HH1005375
- Condition: Inoperative
- Location: #1 Engine
- Part time: 1,224 hours, 391 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 ENG CONTROL LIGHT ILLUMINATED DURING TAXI WITH ASSOCIATED MAINT LIGHT ILLUMINATION. GROUNDED - YES. INBOUND FLIGHT DECK EFFECTS DISPLAYED THE FOLLOWING FAULT MX MESSAGES: 732 451 51 W/MX MESSAGE 77-43012; FAULT CODE 732 101 51 W/MX MESSAGE 77-43022; AND FAULT CODE 732 301 51 W/ MX MESSAGE 77-43022. ALL OCCURRING ON TAXI OUT. ACCOMPLISHED IFIM FOR MSG 77-43022. FOUND #1 ENG N1 SENSOR VALUE OUT OF TOLERANCE. HARNESS BETWEEN EEC B AND SENSOR RING OUT GOOD. REMOVED AND REPLACED THE #1 ENGINE N1 SENSOR PER B737-9 AMM 77-12-01-400-801-600. OPS AND LEAK CK GOOD. GROUND VERIFICATION SUCCESSFUL PER IFIM TASK G77-12-00-810-806.
